# SDR DL72S001990

- Difficulty date: October 12, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N535DA
- Make and model: Boeing 727232
- Aircraft serial: 22048
- Aircraft time: 59,910 hours, 44,420 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Isolation Valve
- Condition: Chafed
- Location: Rt Deice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHILE TROUBLESHOOTING WING ANTI-ICE PROBLEM FOUND RIGHT BLEED AIR ISOLATION VALVE WIRING CHAFING ON PNUEMATIC DUCT BETWEEN THE VALVE AND THE AFT PACK VALVE.  WHILE INSTALLING PNUEMATIC DUCT FOUND WIRE BUNDLE FOR LEFT BLEED ISOLATION VALVE CHAFED.  REPAIRED WIRING HARNESS, VALVE OPERATES NORMAL.  REPLACED DAMAGED PNEU DUCT, LEAK CKS OK.
